# SDR AWXA200500630

- Difficulty date: May 6, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112821200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C08 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM -Y254 AT FR 12 TO FR 20.  MAINTENANCE INSTALLED NEW FLOORBEAM -Y254 AT FR 12 TO FR 20  IAW A320 SRM 51-42-11.
